# SDR 06FDEA1757

- Difficulty date: May 9, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 676 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION EMANATING FROM UNDER STRINGER R027 AT BS 676, ALSO FASTENER HEAD IS DISHED.  REMOVED AND REPLACED STR 27R BS 673-680 PER SRM 53-10-3.
